A maximal regular boundary for solutions of elliptic differential equations
Annales de l'Institut Fourier, Volume 18 (1968) no. 1, pp. 283-308.

Soit ūĚíú une classe harmonique de Brelot, d√©finie sur W. Il est donn√© un crit√®re de r√©gularit√© en termes de barri√®res, pour les points d‚Äôune fronti√®re id√©ale. Soit ‚ĄĆ un sous-treillis banachique de ‚Ą¨ūĚíú W . Si ūĚíú est hyperbolique, la fronti√®re id√©ale compactifiante d√©termin√©e par ‚ĄĆ contient une ‚Äúfronti√®re harmonique‚ÄĚ őď ‚ĄĆ qui satisfait le crit√®re de r√©gularit√© et ‚ĄĆ‚ČÖūĚíě R (őď ‚ĄĆ ). Entre autres applications, on a la th√©orie des fronti√®res de Wiener et Royden et des comparaisons de classes harmoniques.

@article{AIF_1968__18_1_283_0,
     author = {Loeb, Peter and Walsh, Bertram},
     title = {A maximal regular boundary for solutions of elliptic differential equations},
     journal = {Annales de l'Institut Fourier},
     pages = {283--308},
     publisher = {Institut Fourier},
     volume = {18},
     number = {1},
     year = {1968},
     doi = {10.5802/aif.284},
     zbl = {0167.40302},
     mrnumber = {39 #4423},
     language = {en},
     url = {http://archive.numdam.org/articles/10.5802/aif.284/}
}
TY  - JOUR
AU  - Loeb, Peter
AU  - Walsh, Bertram
TI  - A maximal regular boundary for solutions of elliptic differential equations
JO  - Annales de l'Institut Fourier
PY  - 1968
DA  - 1968///
SP  - 283
EP  - 308
VL  - 18
IS  - 1
PB  - Institut Fourier
UR  - http://archive.numdam.org/articles/10.5802/aif.284/
UR  - https://zbmath.org/?q=an%3A0167.40302
UR  - https://www.ams.org/mathscinet-getitem?mr=39 #4423
UR  - https://doi.org/10.5802/aif.284
DO  - 10.5802/aif.284
LA  - en
ID  - AIF_1968__18_1_283_0
ER  - 
%0 Journal Article
%A Loeb, Peter
%A Walsh, Bertram
%T A maximal regular boundary for solutions of elliptic differential equations
%J Annales de l'Institut Fourier
%D 1968
%P 283-308
%V 18
%N 1
%I Institut Fourier
%U https://doi.org/10.5802/aif.284
%R 10.5802/aif.284
%G en
%F AIF_1968__18_1_283_0
Loeb, Peter; Walsh, Bertram. A maximal regular boundary for solutions of elliptic differential equations. Annales de l'Institut Fourier, Volume 18 (1968) no. 1, pp. 283-308. doi : 10.5802/aif.284. http://archive.numdam.org/articles/10.5802/aif.284/

[1] M. Brelot, Lectures on Potential Theory, Tata Inst. of Fundamental Research, Bombay, 1960. | MR | Zbl

[2] C. Constantinescu and A. Cornea, Ideale Ränder Riemannscher Flächen, Ergebnisse der Math. (2) 32 (1963). | MR | Zbl

[3] C. Constantinescu and A. Cornea, Compactifications of harmonic spaces, Nagoya Math. J. 25 (1965), 1-57. | MR | Zbl

[4] S. Kakutani, Concrete representation of abstract (M)-spaces, Ann. of Math. (2) 42 (1941), 994-1024. | MR | Zbl

[5] P.A. Loeb, An axiomatic treatment of pairs of elliptic differential equations, Ann. Inst. Fourier (Grenoble) 16,2 (1966), 167-208. | EuDML | Numdam | MR | Zbl

[6] P.A. Loeb, A minimal compactification for extending continuous functions, Proc. Amer. Math. Soc. 18,2 (1967), 282-283. | MR | Zbl

[7] P.A. Loeb and B. Walsh, The equivalence of Harnack's principle and Harnack's inequality in the axiomatic system of Brelot, Ann. Inst. Fourier (Grenoble) 15 (1965), 597-600. | EuDML | Numdam | MR | Zbl

[8] L. Lumer-Na√Įm, Harmonic product and harmonic boundary for bounded complex-valued harmonic functions, Abstract 623-18, Notices Amer. Math. Soc. 12 (1965), 355.

[9] I.E. Segal, Decompositions of operator algebras, I, Memoirs Amer. Math. Soc. 9 (1951). | MR | Zbl

[10] J.C. Taylor, The Feller and ҆ilov boundaries of a vector lattice, Illinois J. Math. 10 (1966), 680-693. | MR | Zbl

[11] B. Walsh and P.A. Loeb, Nuclearity in axiomatic potential theory, Bull. Amer. Math. Soc. 72 (1966), 685-689. | MR | Zbl

Cited by Sources: